MAUDE Adverse Event Report: STERIS CORPORATION - DISTRIBUTION CENTER VAPROX HC STERILANT

STERIS CORPORATION - DISTRIBUTION CENTER VAPROX HC STERILANT
Model Number PB011
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that an employee received a burn from vaprox sterilant.
 
Additional Manufacturer Narrative
During investigation of the reported event, it was confirmed that this is a duplicate report.All investigation details and information was captured in mdr#: 3005899764-2024-00002.No additional issues have been reported.

Brand Name
VAPROX HC STERILANT
Common Device Name
STERILANT
Manufacturer (Section D)
STERIS CORPORATION - DISTRIBUTION CENTER
6100 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - DISTRIBUTION CENTER
6100 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key18453784
Report Number3003950207-2024-00001
Device Sequence Number15368734
Product Code MLR
UDI-Device Identifier00724995153090
UDI-Public00724995153090
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPB011
Device Catalogue NumberPB011
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown